# SDR SWIA201438295

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,295 hours, 23,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH IN ON POSITION ON F/A PANEL.  EMERGENCY LIGHTING WILL NOT STAY ON WHEN TESTED.  REPLACED NR 1, NR 2, NR 3, NR 4 ELBP IAW AMM.
